# SDR WRLA20110308474

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MX IS INVESTIGATING THE ODOR OF ELECTRICAL BURNING IN THE CABIN.  NO SMOKE, ONLY A SMELL.  PAX BOARDING IS BEING DELAYED FOR THIS.  FOUND NR 2 RECIRC FAN AT FAULT.
